MEAN VALUES OF DERIVATIVES OF L-FUNCTIONS IN EVEN CHARACTERISTIC

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 25
  • Download : 0
For any positive integer mu, we compute the mean value of the mu-th derivative of quadratic Dirichlet L-functions over the rational function field F-q(t), where q is a power of 2.
Publisher
KOREAN MATHEMATICAL SOC
Issue Date
2022
Language
English
Article Type
Article
Citation

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.59, no.2, pp.431 - 452

ISSN
1015-8634
DOI
10.4134/BKMS.b210330
URI
http://hdl.handle.net/10203/297026
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0